MathSciNet Relay Station
MathSciNet bibliographic data
MR806470 (87b:46056) 46J15 (46J05)
Corach, Gustavo; Suárez, Fernando Daniel Stable rank in holomorphic function algebras. Illinois J. Math. 29 (1985), no. 4, 627–639.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement